MathSciNet Relay Station
MathSciNet bibliographic data
MR1671944 (2000k:46097) 46L55
Quigg, John; Sieben, Nándor $C\sp *$-actions of $r$-discrete groupoids and inverse semigroups. J. Austral. Math. Soc. Ser. A 66 (1999), no. 2, 143–167.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement